# SDR SWAA2021011133490

- Difficulty date: December 1, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX FLOOR PANEL 241EF UPPER SURFACE LAYERS DELAMINATED, MARKED.  RECEIVED NEW PANEL 241EF.  THIS PANEL WILL BE INSTALL ON CUSTOMER CARD JPANEL-231-CLOSE.
